# SDR UALA2012102206051

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 70,296 hours, 25,991 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Escape Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY ESCAPE LEFT BOTTLE (TEST 2) DOES NOT ILLUMINATE DURING TEST.  VERIFIED THE LEFT BOTTLE PRESS IS WITHIN SERVICEABLE LIMITS.  APPLIED DF STICKER ADJACENT TO THE LEFT EMERGENCY ESCAPE TEST LIGHT.
